MAUDE Adverse Event Report: TRI-STATE DE MEXICO MEDLINE INDUSTRIES, INC.; GOMCO CLAMP 1.3CM

TRI-STATE DE MEXICO MEDLINE INDUSTRIES, INC.; GOMCO CLAMP 1.3CM
Model Number DYND04131
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient was noted to have experienced "abnormal bleeding." the reporting facility indicated that some of their gomco clamps were noted to have missing washers, washers that were "embedded and attached, and washers that were "free floating." the patient required the application of avitene to the procedural site to address the reported abnormal bleeding.No further patient impact, medical treatment, or follow-up care was reported.A sample was returned by the reporting facility and sample investigation is ongoing.Due to the reported need for medical treatment, this medwatch is being file.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the patient was noted to have experienced "abnormal bleeding.".
 
Additional Manufacturer Narrative
Multiple samples were returned to the manufacturer and evaluation of samples was completed on (b)(6) 2021.Inspection of the returned samples found that some gomco clamps were missing washers.During evaluation of the samples, it was noted that clamp components appeared to be mixed from different manufactures.The dynd04131 gomco clamp is a sterile single-use device that is not intended to undergo further processing.It was determined that the gomco clamps are likely being re-processed and re-assembled which is resulting in missing washers and missing clamp components.No lot number for the device involved in the incident has been provided.If additional relevant information becomes available another supplemental medwatch will be filed.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
GOMCO CLAMP 1.3CM
Manufacturer (Section D)
TRI-STATE DE MEXICO
s. de r.l. de c.v.
mexicali, baja california 21397
MX  21397
MDR Report Key11528528
Report Number3004519921-2021-00001
Device Sequence Number14393755
Product Code HFX
UDI-Device Identifier10888277937604
UDI-Public10888277937604
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYND04131
Device Catalogue NumberDYND04131
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2021
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;